MathSciNet Relay Station
MathSciNet bibliographic data
MR425173 (54 #13130) 32D20
Harvey, F. Reese; Lawson, H. Blaine, Jr. On boundaries of complex analytic varieties. I. Ann. of Math. (2) 102 (1975), no. 2, 223–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement